MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Catalog Number 02-012-35-4013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Joint effusion (4849)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6)2015.Approximately 7 years and 9 months after the initial procedure the patient had a right knee revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2023 diagnosis: aseptic failure status post right knee.A thorough synovectomy was performed."the polyethylene insert which exhibited significant we[ar] around the post medially was removed with an osteotome." a sterile dressing was applied.Patient tolerated the procedure well and there were no known complications.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6).02-010-01-0340 - logic femoral ps cem right sz 4.(b)(6).02-012-41-4040 - logic tibia traptray cem sz 4f/4t.(b)(6).200-02-32 - three peg patella 32mm.(b)(6).201-78-81 - 3" trocar, mod.Hex 2pk.(b)(6).201-78-81 - 3" trocar, mod.Hex 2pk.(b)(6).203-90-03 - 11-3978 stablecut gts osc system 6105x19x1.27.(b)(6).203-96-41 - (11-3974) stryker sys 6 90x13x1.27.(b)(6).203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19.(b)(6).204-32-01 - fluted stem extension 11l x 12 mm.(b)(6).204-70-00 - tibial stem ext.Screw.Pending investigation.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface, or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 4 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
3523771140
MDR Report Key17651859
Report Number1038671-2023-02100
Device Sequence Number7269243
Product Code JWH
UDI-Device Identifier10885862001900
UDI-Public10885862001900
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2019
Device Catalogue Number02-012-35-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date01/09/2025
Date Device Manufactured03/18/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale